# SDR SIMA1298

- Difficulty date: May 8, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOL - FLT 4350 - FIRST AND LAST EMERGENCY OVERHEAD LIGHTS INOPERATIVE.  FOUND CANNON PLUG P8635 DISCONNECTED.  RECONNECTED SAME.  REMVOED AND REPLACED 4 EACH BULBS.  OPS CHECK GOOD IAW AMM 33-50-08.  (M)
